Skip to Main Content
Skip Nav Destination

Some Exact and Approximate Solutions for the Modified von Mises Yield Criterion

J. Appl. Mech. Jun 1988, 55(2): 260-266 (7 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Hongqiang Ma
  • Weihua Cai
  • Wenke Zheng
  • Jie Chen
  • Yang Yao
  • Yiqiang Jiang
Journal of Natural Gas Science and Engineering. January 2014, 21
  • Serge Abrate
Journal of Sandwich Structures & Materials. January 2008, 10(1)
  • Li Li
  • Michel Aubertin
  • Richard Simon
  • Bruno Bussière
Canadian Geotechnical Journal. January 2005, 42(2)
  • J. H. Lee
  • J. Oung
Journal of Applied Mechanics. January 2000, 67(2)
  • M. Aubertin
  • L. Li
  • R. Simon
International Journal of Rock Mechanics and Mining Sciences. January 2000, 37(8)
  • B. L. Josefson
  • U. Stigh
  • H. E. Hjelm
Journal of Engineering Materials and Technology. January 1995, 117(2)
  • J.H. Lee
International Journal of Mechanical Sciences. January 1988, 30(8)
Close Modal

or Create an Account

Close Modal
Close Modal